# SDR QXEA2009050400307

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 19,089 hours, 19,326 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GEG - LEFT SERVICE CART GETS VERY HOT TO THE POINT WHERE AN EXCESSIVE AMOUNT OF WATER VAPOR CONDENSES ON THE CABINET ABOVE AND DRIPS TO THE FLOOR IN THE AFT GALLEY.  FOUND PROBLEM TO BE SERVICE CART, INSTALLED NEW SERVICE CART, OPS CHECKS GOOD.  RETURNED TO SERVICE.
